# SDR COMA9610080

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Lead
- Part number: 78614423
- Condition: Broken
- Location: Lt Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT PROPELLER DEICE IS INOP.  REPLACED DEICE LEAD WIRE ON LT PROPELLER.
